Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke



Akos Nagy, William W. Elliott Assistant Research Professor

Akos Nagy

I work on elliptic geometric PDE's, mainly coming from low dimensional gauge theories and mathematical physics.

Please note: Akos has left the Mathematics department at Duke University; some info here might not be up to date.

Contact Info:
Office Location:  108 Physics Buidling
Email Address: send me a message
Web Pages:

Office Hours:

By appointment.

MSBudapest University of Technology2011
Recent Publications

  1. Nagy, Á, Irreducible Ginzburg–Landau Fields in Dimension 2, The Journal of Geometric Analysis, vol. 28 no. 2 (April, 2018), pp. 1853-1868, Springer Nature [doi]  [abs]
  2. Nagy, Á, The Berry Connection of the Ginzburg–Landau Vortices, Communications in Mathematical Physics, vol. 350 no. 1 (February, 2017), pp. 105-128, Springer Nature [doi]
  3. Etesi, G; Nagy, Á, S-duality in Abelian gauge theory revisited, Journal of Geometry and Physics, vol. 61 no. 3 (March, 2011), pp. 693-707, Elsevier BV [doi]
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320